Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
  • Load image into Gallery viewer, Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
  • Load image into Gallery viewer, Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
  • Load image into Gallery viewer, Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
  • Load image into Gallery viewer, Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
  • Load image into Gallery viewer, Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
  • Load image into Gallery viewer, Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
  • Load image into Gallery viewer, Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
  • Load image into Gallery viewer, Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
  • Load image into Gallery viewer, Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack
  • Load image into Gallery viewer, Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack

Percogesic Original Strength, Acetaminophen & Diphenhydramine, 90 Tabs, 2 pack

Regular price
$16.54
Sale price
$16.54
Regular price
$22.31
Sold out
Unit price
per 
Shipping calculated at checkout.

Percogesic Original Strength, Acetaminophen and Diphenhydramine, 90 Tablets, Pack of 2

Percogesic provides enhanced pain relief with pharmacist recommended ingredients. Percogesic is available in Original, Extra Strength and Backache Relief. Try percogesic for the temporary relief of all of your common aches and pains.

About this item

  • Active Ingredients: Acetaminophen 325 mg, Diphendyramine HCLl12.5MG
  • Pharmacist recommended
  • Fast Acting
  • Easy to swallow coated tablets
  • Take 2 caplets every 6 hours while symptoms persist; Drink a full glass of water with each dose
  • Adults and children 12 years and older
Expiration Date: 08/2022